著者 Kishimoto, Kazuo| Marubayashi, Hidetoshi| Ueda, Akira|
発行日 1985-01
出版物タイトル Mathematical Journal of Okayama University
27巻
1号
資料タイプ 学術雑誌論文
フルテキストURL mjou_062_179_195.pdf
著者 Fujimori, Shoichi| Kawakami, Yu| Kokubu, Masatoshi| Rossman, Wayne| Umehara, Masaaki| Yamada, Kotaro|
抄録 Catenoids in de Sitter 3-space S<sup>3</sup><sub>1</sub> belong to a certain class of space-like constant mean curvature one surfaces. In a previous work, the authors classified such catenoids, and found that two different classes of countably many exceptional elliptic catenoids are not realized as closed subsets in S<sup>3</sup><sub>1</sub> . Here we show that such exceptional catenoids have closed analytic extensions in S<sup>3</sup><sub>1</sub> with interesting properties.
キーワード constant mean curvature de Sitter space analytic extension
発行日 2020-01
出版物タイトル Mathematical Journal of Okayama University
62巻
1号
出版者 Department of Mathematics, Faculty of Science, Okayama University
開始ページ 179
終了ページ 195
ISSN 0030-1566
NCID AA00723502
資料タイプ 学術雑誌論文
言語 English
著作権者 Copyright©2020 by the Editorial Board of Mathematical Journal of Okayama University
著者 Ōshima, Hideaki| Ōshima, Katsumi|
発行日 2016-01
出版物タイトル Mathematical Journal of Okayama University
58巻
1号
資料タイプ 学術雑誌論文
著者 Dubois, Paul F.| Sehgal, Sudarshan K.|
発行日 1972-10
出版物タイトル Mathematical Journal of Okayama University
15巻
2号
資料タイプ 学術雑誌論文
著者 Kanemitsu, Mitsuo| Yoshida, Ken-ichi|
発行日 1994-01
出版物タイトル Mathematical Journal of Okayama University
36巻
1号
資料タイプ 学術雑誌論文
著者 Oda, Susumu| Yoshida, Ken-ichi|
発行日 1996-01
出版物タイトル Mathematical Journal of Okayama University
38巻
1号
資料タイプ 学術雑誌論文
著者 Kiyohara, Kazuyoshi|
発行日 2005-01
出版物タイトル Mathematical Journal of Okayama University
47巻
1号
資料タイプ 学術雑誌論文
フルテキストURL mjou_060_155_164.pdf
著者 Shimizu, Kenichi|
抄録 We study a class of integers called SP numbers (Sum Prime numbers). An SP number is by de nition a positive integer d that gives rise to a prime number (a + b)=gcd(4; 1 + d) from every factorization d = ab. We also discuss properties of SP numbers in relations with arithmetic of imaginary quadratic elds (least split primes, exponents of ideal class groups). Further we point out that special cases of SP numbers provide the problems of distribution of prime numbers (twin primes, Sophi-Germain primes, quadratic progressions). Finally, we consider the problem whether there exist in nitely many SP numbers.
キーワード SP number prime number imaginary quadratic fi eld
発行日 2018-01
出版物タイトル Mathematical Journal of Okayama University
60巻
1号
出版者 Department of Mathematics, Faculty of Science, Okayama University
開始ページ 155
終了ページ 164
ISSN 0030-1566
NCID AA00723502
資料タイプ 学術雑誌論文
オフィシャル URL http://www.math.okayama-u.ac.jp/mjou/|
言語 English
著作権者 Copyright©2018 by the Editorial Board of Mathematical Journal of Okayama University
著者 Otsuki, Tominosuke|
発行日 1955-10
出版物タイトル Mathematical Journal of Okayama University
5巻
1号
資料タイプ 学術雑誌論文
著者 Kiuchi, Isao|
発行日 1989-01
出版物タイトル Mathematical Journal of Okayama University
31巻
1号
資料タイプ 学術雑誌論文
著者 Tamura, Hideo|
発行日 2016-01
出版物タイトル Mathematical Journal of Okayama University
58巻
1号
資料タイプ 学術雑誌論文
著者 Masuda, Katsuhiko|
発行日 1963-12
出版物タイトル Mathematical Journal of Okayama University
12巻
1号
資料タイプ 学術雑誌論文
著者 Ikehata, Shûichi|
発行日 1981-06
出版物タイトル Mathematical Journal of Okayama University
23巻
1号
資料タイプ 学術雑誌論文
著者 Ikehata, Shûichi|
発行日 1984-01
出版物タイトル Mathematical Journal of Okayama University
26巻
1号
資料タイプ 学術雑誌論文
著者 Hoshino, Kenji| Nakamura, Hiroaki|
発行日 2010-01
出版物タイトル Mathematical Journal of Okayama University
52巻
1号
資料タイプ 学術雑誌論文
著者 Tomita, Minoru|
発行日 1955-03
出版物タイトル Mathematical Journal of Okayama University
4巻
2号
資料タイプ 学術雑誌論文
著者 Koseki, Ken'iti|
発行日 1960-10
出版物タイトル Mathematical Journal of Okayama University
10巻
1号
資料タイプ 学術雑誌論文
著者 Komatsu, Toru|
発行日 2005-01
出版物タイトル Mathematical Journal of Okayama University
47巻
1号
資料タイプ 学術雑誌論文
著者 Koseki, Ken'iti|
発行日 1960-03
出版物タイトル Mathematical Journal of Okayama University
9巻
2号
資料タイプ 学術雑誌論文
フルテキストURL mjou_061_019_035.pdf
著者 Cahen, Benjamin|
抄録 We introduce a Schr¨odinger model for the generic representations of a Heisenberg motion group and we construct adapted Weyl correspondences for these representations by adapting the method introduced in [ B. Cahen, Weyl quantization for semidirect products, Differential Geom. Appl. 25 (2007), 177-190].
キーワード Weyl correspondence Berezin quantization Heisenberg motion group Schr¨odinger representation Bargmann-Fock representation Segal-Bargmann transform unitary representation coadjoint orbit
発行日 2019-01
出版物タイトル Mathematical Journal of Okayama University
61巻
1号
出版者 Department of Mathematics, Faculty of Science, Okayama University
開始ページ 19
終了ページ 35
ISSN 0030-1566
NCID AA00723502
資料タイプ 学術雑誌論文
言語 English
著作権者 Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University